So I have had a pretty gnarly sinus infection for a month or so. This go round the doc prescribed me the medication in the Subject. Because it was so late in the day 4:40 pm when he gave me the script, he told me to take 3 of the 6 tablets for day one as soon as I got them from the pharmacy. And then the other 3 around 9:00 pm. I tested my sugar when I left his office and was 189, so I corrected and drove to the pharmacy. I took my dose at 5:25 pm. I tested after dinner (around 6:30 pm) and my sugar was 589. Bewildered I tested again and same result. So I dosed and went along with my nightly fatherly duties. At 9:00 I tested and was back down to 147. Took the 3 pills and drank a few glasses of water. No other food or drink that would have raised my sugar. At 10:30 I tested before bed and it said HI. WTF so I corrected for a 599 and tested again at 1:00 am. It was down to 225 so I went to bed. Woke up this morning and it was 188 so I dosed for a small correction and for my coffee. Took my pills, made it to work and tested. 369. :( ??????? Then I read the insert with these pills, and it states "Increased requirements may be needed for insulin or oral hypoglycimic agents in diabetics".
I have never had this kind of a jump in sugar levels with any medication, (other than the sugar water mixture the emt's gave me via IV that one time). How would I go about dosing for this? Just wait until I get a spike and adjust?